# SDR DALA2023020700940

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 24,467 hours, 9,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9454923) DURING INSPECTION FOUND EMERGENCY PATHWAY LIGHTS ONLY WORK BETWEEN ROWS 11-17 .EMERGENCY EXIT SIGNAGE AND LIGHTING ONLY ABOUT HALF OF THEM WORK IN VARIOUS LOCATIONS. R/R'D BATTERY PACK P/N D717-01-100 LOC M1672. ALL ASSOC LIGHTS FUNCTION NORM. REPLACED 9 INOPERABLE EMERG LIGHTS BATTERY PACKS AS REQD IAW B737 33-51. OPS CKS GOOD
